MathSciNet Relay Station
MathSciNet bibliographic data
MR1621105 (99g:34131) 34K05 (26A33)
El-Sayed, Ahmed M. A. Nonlinear functional-differential equations of arbitrary orders. Nonlinear Anal. 33 (1998), no. 2, 181–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement